Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

PCOS, on dronis 20, trembling in hands, severe pain in shoulder. Solution ?

my self AAA age 21 year... suffering from polycystic ovary disease... from past 3 years and taking medication for that as dronis 20( estrogen progesterone tablets) bt as time passing... someties my hands start trembling ..nd the biggest problem m sufferin is... on my left shoulder... i feel severe shootin type of pain... nd t does nt get relieved by taking NSAIDS... ND muscle relaxant... nd today morning it was like throbbing type of pain... i want solution for that... what diagnosis it cud be.. nd what shud i take for that...
Asked On : Fri, 21 Sep 2012
Answers:  1 Views:  192
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to Health care magic forum. It appears that the problem is due to continuous usage of the contraceptives. You have developed gastric symptoms due to hyper acidity all these symptos are possible.
I advise you to contact your doctor regarding the side effects . he will find out the cause and solve the problem. you may have to undergo harmonal essay, gastroscopy besides other routine tests for confermation .
Besides i advis eyou some diet recomendations as avoid taking spices, chillies, junk foods, and oily foods to cool the stomach.Take more of green leafy vegetables, pulses, sprouts , milk, egg, meat, sea foods. fruits and juices to increase blood, stamina, and resistance .
Wishing for a quick recovery and thanks for calling.
Answered: Sat, 22 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor